MathSciNet Relay Station
MathSciNet bibliographic data
MR2575529 (2010m:34113) 34K11 (34K40)
Zhang, Quanxin; Yan, Jurang; Gao, Li Oscillation behavior of even-order nonlinear neutral differential equations with variable coefficients. Comput. Math. Appl. 59 (2010), no. 1, 426–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement